I have been treated for hypothyroidism for the past 4 years. I've been taking 30mg of Armour per day. Test results in May showed my levels went from 3.0 to 6.0 and Armour was increased to 45mg. In July, levels tested at 9. Armour increased to 90mg. I've been gradually increasing from 60 yo 90 and am feeling worse. My throat feels like I have swallowed hay - it is prickly, difficult to swallow at times and a bit sore. It is difficult to lose weight, I tire easily, my brain is slow at times and I'm a bit emotional. I'm also recovering from viral meningitis and my symptoms are similar at times (brain fatigue, being tired physically and mentally, emotional outbursts, etc.). Why am I getting worse with more meds? What other solutions should I suggest to my doctor?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.